# SDR MASA2011112164077

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 30,057 hours, 31,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE STIFF.  CLEANED AND LUBED HANDLE.
